A 42-year-old female asked:
Disclaimer

teen vomiting in am on min overall birth control pill for few months now?

1 doctor answer
Dr. Nela Cordero
53 years experience Pediatrics
VOMITING : Bcp can cause vomiting when taken in an empty stomach( steroid).
Answered on Feb 18, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old member asked:
Dr. Miguel Cano
29 years experience Obstetrics and Gynecology
Get checked: Most docs see you after 3 months of ocps to evaluate for side effects. Unfortunately, you also need to get a pregnancy test with your current symptoms ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Possible pregnancy?: If you miss 2 active pills the period will usually come earlier and will likely be different than usual. If you didn't use a back up method then there ... Read More
A 26-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
3 hours is not: a missed pill as long as you took it. Vomiting up a pill may be more problematic, many docs would recommend you take an extra pill the next day.
A 18-year-old female asked:
Dr. Warren Wolfe
57 years experience Family Medicine
Humm: If you throw up within an hour of taking a birth control pill you run the risk of breakthrough effect of birth control. My advice if you do not want t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month